# SDR USAA061249

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, BS 328 LBL 45 TOP RADIUS OF VERTICAL STIFFENERS.  FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-30-01, DEFECT SIZE: 1.5" AND 1.25".
